# SDR ASOA2015102114009

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 319, FRAME STR 26L-25R FWD SIDE HAS CORROSION.  BLENDED CORROSION ON FS 319 FROM STRINGERS 26L AND 25R REF TO SRM 51-21-06-001-002-A01.  BLENDED AREAS ARE OUT OF LIMITS IAW SRM 53-21-06-101-002-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702. REPAIRED FRAME ST 319.7 IAW REO 670-53-21-799 BY COMPLYING WITH EC/TC REO 670-53-21-799.
